Advanced
Please use this identifier to cite or link to this item: https://digital.lib.ueh.edu.vn/handle/UEH/61824
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLuan T.N.-
dc.contributor.otherHoang D.H.-
dc.contributor.otherThuyet T.M.-
dc.date.accessioned2021-08-20T14:47:23Z-
dc.date.available2021-08-20T14:47:23Z-
dc.date.issued2021-
dc.identifier.issn0020-0255-
dc.identifier.urihttp://digital.lib.ueh.edu.vn/handle/UEH/61824-
dc.description.abstractIn this paper, we characterize the class of solutions for two open problems: one is Problem 1 which is posed by Ouyang et al. (2009), other is Problem 2 which is proposed by Borzová-Molnárová et al. (2015). Many results being wider than the previous ones have been stated. All are summarized in Theorems: 2,3,4,5,7,9,11 and 12.en
dc.formatPortable Document Format (PDF)-
dc.language.isoeng-
dc.publisherElsevier Inc.-
dc.relation.ispartofInformation Sciences-
dc.relation.ispartofseriesVol. 574-
dc.rightsElsevier Inc.-
dc.subjectComonotone commuting propertyen
dc.subjectSemicopulaen
dc.subjectSugeno integralen
dc.subjectThe smallest semicopula-based universal integralen
dc.titleFrom comonotone commuting properties of seminormed fuzzy integrals to solving two open problemsen
dc.typeJournal Articleen
dc.identifier.doihttps://doi.org/10.1016/j.ins.2021.05.082-
dc.format.firstpage33-
dc.format.lastpage50-
ueh.JournalRankingScopus-
item.languageiso639-1en-
item.openairetypeJournal Article-
item.grantfulltextnone-
item.fulltextOnly abstracts-
item.cerifentitytypePublications-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
Appears in Collections:INTERNATIONAL PUBLICATIONS
Show simple item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.